# SDR ASMF200910005

- Difficulty date: October 24, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 18,366 hours, 9,772 cycles
- Engine: Cfmint CFM567B22
- Engine time: 18,366 hours, 9,772 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K2333
- Condition: Leaking
- Location: Hyd System
- Part time: 18,366 hours, 9,772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE ENG 2 LOW PRESSURE LIGHT TURNED ON WITH CODE 293 210 52. MX DETECTED A HYD LEAK ON RT HYD PUMP, SO HYD PUMP WAS REPLACED IAW MM 29-11-11, TESTED CORRECT.
